MAUDE Adverse Event Report: MCKESSON ISRAEL LTD. CHANGE HEALTHCARE CARDIOLOGY ECG MANAGMENT

MCKESSON ISRAEL LTD. CHANGE HEALTHCARE CARDIOLOGY ECG MANAGMENT
Model Number 14.1.1
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Change healthcare's investigation determined that the root cause of the issue is design deficiency.The ecg waveforms can be displayed by simultaneous or sequential ecg format options, depending on user configuration.By default, the simultaneous ecg format is presented on a scale of 25 mm/sec whereas the sequential view scale is dynamically changed depending on the monitor's resolution, and therefore may be displayed using other scales rather than 25mm/sec.Users who are estimating heart rate solely by counting grid squares, may assume that the sequential ecg format is presented on a scale of 25 mm/sec, and thereby may inaccurately estimate the heart rate value.Change healthcare will provide a software update to correct the issue in all affected versions of the software.In addition, change healthcare will provide instructions (via field safety notice) to all affected customers to inform them of this issue and mitigations.
 
Event or Problem Description
The ecg waveforms grid scale, in the specific "sequential' configuration is dynamically changed based on the screen resolution in use.Therefore, the ecg waveforms may be displayed using other scales rather than 25mm/sec.The on-screen scale bar correctly indicates the actual scale used for the display, and the heart rate value as sent from the cart/ calculated by the system is clearly displayed on the screen and is not affected by the issue.In addition, the sequential layout used in the ecg pdf report is displayed in the 25 mm/sec scale.The issue was reported during an ecg management implementation by the customer, prior to using the device in clinical use.No patient harm was reported as a result of this issue.

Brand Name
CHANGE HEALTHCARE CARDIOLOGY ECG MANAGMENT
Common Device Name
CHANGE HEALTHCARE CARDIOLOGY ECG MANAGMENT
Manufacturer (Section D)
MCKESSON ISRAEL LTD.
26 harokmim st. azrieli center
building a
holon, 58858 49
IS  5885849
MDR Report Key9731293
Report Number9616760-2020-00001
Device Sequence Number13543426
Product Code DQK
UDI-Device Identifier17540262110029
UDI-Public(01)17540262110029(10)140101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Recall,Notification
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number14.1.1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1